MAUDE Adverse Event Report: BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was on site and confirmed what the customer reported.The fse inspected the instrument and found that the sample probe was coring the tops of the sample and control vials.The fse replaced the probe and the issue was resolved bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported their act diff 2 instrument generated erroneous high plt results on patient samples and controls.There was no report of death, injury, or change to patient treatment as a result of this event.Data printouts were requested but the customer was unable to provide them.It could not be confirmed if there were any error messages or flagging.Erroneous results were not reported out of the lab.

Brand Name
COULTER AC·T DIFF 2 ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th ave
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key14712900
Report Number1061932-2022-00037
Device Sequence Number2175974
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)161014
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown